Perrigo Cold and Flu Sachets 500mg Sachet 10’s

5.15

5.15

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

Perrigo Cold & Flu Powder for Oral Solution Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine 10 mg. For the short-term relief of symptoms of colds, flu and chesty coughs. Do not take with any other paracetamol-containing products or with other flu, cold or decongestant products. Always read the leaflet.

Perrigo Cold & Flu Powder for Oral Solution Paracetamol 500 mg is used for the short-term relief of the symptoms of colds and ­flu, including aches and pains, headache, sore throat, nasal congestion, chills, feverishness (high temperature) and provides relief from chesty coughs.

Reviews

There are no reviews yet.

Be the first to review “Perrigo Cold and Flu Sachets 500mg Sachet 10’s”

Your email address will not be published. Required fields are marked *